mental-health-icon
Zapiz dosage
I am taking a lot of caffeine these das plus a lot of zapiz. Is it safe like this or should make some changes because i am highly addidted to both of them.
12667 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

If you are taking Zapiz for the treatment of insomnia and anxiety, it should not be used more than 4 weeks.It may become less effective over the time. Also it causes Sleepiness, Dizziness, Fatigue, Irritability, Headache, Dry mouth, Depression, Constipation. Do not take this medication without doctor's prescription and instruction. Not worth getting addicted or dependent on caffeine and Zapiz.  Immediately consult your doctor, there are other alternatives ways and solutions
Answered
Flag this Answer
Flag this answer
3/5 people found this helpful
Was this answer helpful?

This question featured in :

Zapiz tablet side effects
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.